# SDR CALA2018012200292

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 15,212 hours, 5,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT''S DOME LITE--EMERGENCY LITE INOP. RELAMPED, NOT ABLE TO OPS CK DUE TO EMERGENCY LIGHTS INOP OVER 1L AND 1L FLOOR LIGHTED, EMERGENCY SIGN OVER F/C TO COCKPIT ALSO INOP. TROUBLESHOT SYSTEM, REPLACED EMERGENCY LIGHT BATTERY PACK REF MM 33-51-06. ALL LIGHTS OP NORMAL AT THIS TIME.
